# SDR SWAA982115

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD CRACKED AT BS 178, WL 197.5-199.75, LBL 4.7; WL 199-200, LBL 6.7 AND WL 210-2210.75 LBL 6.7.  REPAIRED PER BOEING SRM.
